# SDR USAA060813

- Difficulty date: June 12, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR STUB BEAM OUTER CHORD ANGLE BETWEEN S12R AND S13R STA 288 CRACKED.  FABRICATED NEW CHORD ANGLE AND WEB IAW BOEING DWG 65-45807, SRM 51-10-02, DEFECT SIZE: .50 INCH.
